# SDR REXA2020030200261

- Difficulty date: February 24, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: SJ670321493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; CORROSION ON SUPPORT FITTING BETWEEN FS 285 AND 17RBL AT PAX CABIN FWD WET AREA. (W1) (CPAX).                  
""SUPPORT FITTING WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-21-001-001-A01.                                                            
"
